# SDR SWAA991329

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inop
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EACH EEPLS LIGHTS INOP AT OVERWING EXIT.  REMOVED AND REPLACED LIGHT ASSY PER MM.
